English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  A Logic Based Approach to Finding Real Singularities of Implicit Ordinary Differential Equations

Seiler, W. M., Seiß, M., & Sturm, T. (2021). A Logic Based Approach to Finding Real Singularities of Implicit Ordinary Differential Equations. Mathematics in Computer Science, 15, 333-352. doi:10.1007/s11786-020-00485-x.

Item is

Files

show Files
hide Files
:
Seiler2021_Article_ALogicBasedApproachToFindingRe.pdf (Publisher version), 2MB
Name:
Seiler2021_Article_ALogicBasedApproachToFindingRe.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
Open Access This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
License:
-

Locators

show
hide
Locator:
https://rdcu.be/cbpcP (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Seiler, Werner M.1, Author
Seiß, Matthias1, Author
Sturm, Thomas2, Author           
Affiliations:
1External Organizations, ou_persistent22              
2Automation of Logic, MPI for Informatics, Max Planck Society, ou_1116545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 20202021
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: Seiler2020
DOI: 10.1007/s11786-020-00485-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematics in Computer Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : Springer
Pages: 20 p. Volume / Issue: 15 Sequence Number: - Start / End Page: 333 - 352 Identifier: ISSN: 1661-8270